Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Diagnosed ulcer, taking medication. Discomfort in cord connecting testicle, groin. Possible reason?

Hello I have been up to the hospital for stomach pains (burning in lower abdomen and belly button) they said i have an ulcer i have finished my pills and while i was on the last three pills it came back during the time of my pills i have a had a discomfort not in the testicle but on the cord connecting to it and today i have discomfort in my groin what could this possibly be?
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have pain in lower abdomen neal umbilicus. and treated with medicines

Now you have pain in your spermatic cord.The pain that you had earlier may be not due to ulcer but most likely to be due to infection of the spermatic cord.

Please take broad spectrum antibiotics along with anti inflammatory medication like Diclofenac twice daily .

Get the prescription of medicines from your family Physician.
With this treatment this will get cured within a week


Answered: Tue, 30 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor